# SDR DLM88070311

- Difficulty date: April 10, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 47,731 hours, 37,305 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT VISIT, CORROSION WAS FOUND AT THE LHS MLG SUPPORT FITTING AT THE BORE FOR THE RETRACT CYLINDER.  THE CORROSION WAS REMOVED BY OVERSIZING THE HOLE AND INCREASING THE DEPTH OF THE BORE, AND WAS APPROVED BY BOEING, WHO ISSUED AN AMOC FAA FORM 8100.  REPAIR IS DOCUMENTED IN ERA 460860-14AD.
